# SDR 20000407SH029

- Difficulty date: March 6, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N445ER
- Make and model: Cessna 172R
- Aircraft serial: 17280662
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nose
- Part time: 1,503 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, THE ENGINE STUMBLED AND RAN ROUGH.  (X)
